# SDR CA190307006

- Difficulty date: March 6, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Service Panel
- Part number: C01342957013
- Condition: Corroded
- Location: Toilet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE: 42817  DURING INSPECTION FOUND CORROSION DAMAGE AROUND THE AFT TOILET SERVICE PANEL SKIN/WASTE BOX. IN THE ATTACHMENTS YOU WILL FIND THE METALLIC DAMAGE REPORT 17230-0003, PICTURES OF THE BLEND OUTS (INSIDE AND OUTSIDE VIEW) AND THE NDT REPORTS OF THE REMAINING THICKNESS. HFEC WAS PERFORMED, AND THERE WHERE NO FINDINGS DURING THE TIME OF TESTING. (TC# 20190307006)
